Disks with Special Properties of Densest Packings.
Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 181-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1991__6_4_131153,
author = {P. Schmitt},
title = {Disks with {Special} {Properties} of {Densest} {Packings.}},
journal = {Discrete & computational geometry},
pages = {181--190},
year = {1991},
volume = {6},
number = {4},
zbl = {0731.52004},
url = {http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131153/}
}
P. Schmitt. Disks with Special Properties of Densest Packings.. Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 181-190. http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131153/